Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015 (2015), Article ID 934260, 12 pages
http://dx.doi.org/10.1155/2015/934260
Research Article

A General Class of Derivative Free Optimal Root Finding Methods Based on Rational Interpolation

Centre for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan 60800, Pakistan

Received 22 May 2014; Accepted 18 August 2014

Academic Editor: S. A. Mohiuddine

Copyright © 2015 Fiza Zafar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fiza Zafar, Nusrat Yasmin, Saima Akram, and Moin-ud-Din Junjua, “A General Class of Derivative Free Optimal Root Finding Methods Based on Rational Interpolation,” The Scientific World Journal, vol. 2015, Article ID 934260, 12 pages, 2015. doi:10.1155/2015/934260